RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 63, Number 2, Pages 312–314 (Mi tmf4765)  

This article is cited in 8 scientific papers (total in 8 papers)

Supersymmetric chiral field with anomaly and its integrability

I. V. Volovich


Abstract: A supersymmetric generalization of the two-dimensional chiral field with anomaly is proposed. It is shown that this model admits a zero-curvature representation. Hidden symmetry transformations that form a current algebra are obtained together with higher conservation laws.

Full text: PDF file (296 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 63:2, 533–535

Bibliographic databases:

Document Type: Article
Received: 09.01.1985

Citation: I. V. Volovich, “Supersymmetric chiral field with anomaly and its integrability”, TMF, 63:2 (1985), 312–314; Theoret. and Math. Phys., 63:2 (1985), 533–535

Citation in format AMSBIB
\Bibitem{Vol85}
\by I.~V.~Volovich
\paper Supersymmetric chiral field with anomaly and its integrability
\jour TMF
\yr 1985
\vol 63
\issue 2
\pages 312--314
\mathnet{http://mi.mathnet.ru/tmf4765}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=800073}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 63
\issue 2
\pages 533--535
\crossref{https://doi.org/10.1007/BF01017911}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AVT5500013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4765
  • http://mi.mathnet.ru/eng/tmf/v63/i2/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Khrennikov, “Infinite-dimensional pseudodifferential operators”, Math. USSR-Izv., 31:3 (1988), 575–601  mathnet  crossref  mathscinet  zmath
    2. E. A. Ivanov, “Duality in $d=2$ $\sigma$ models of chiral field with anomaly”, Theoret. and Math. Phys., 71:2 (1987), 474–484  mathnet  crossref  mathscinet  isi
    3. A. P. Isaev, “Fermionic string model in spaces of Lie groups”, Theoret. and Math. Phys., 71:3 (1987), 616–626  mathnet  crossref  mathscinet  isi
    4. V. A. Andreev, “Odd bases of Lie superalgebras and integrable equations”, Theoret. and Math. Phys., 72:1 (1987), 758–764  mathnet  crossref  mathscinet  zmath  isi
    5. A. Yu. Khrennikov, “Superanalysis: Theory of generalized functions and pseudodifferential operators”, Theoret. and Math. Phys., 73:3 (1987), 1313–1320  mathnet  crossref  mathscinet  zmath  isi
    6. A. Yu. Khrennikov, “Functional superanalysis”, Russian Math. Surveys, 43:2 (1988), 103–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. Yu. Khrennikov, “Mathematical methods of non-Archimedean physics”, Russian Math. Surveys, 45:4 (1990), 87–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. A. Yu. Khrennikov, “Generalized functions and Gaussian path integrals over non-archimedean function spaces”, Math. USSR-Izv., 39:1 (1992), 761–794  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:235
    Full text:73
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019